Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes brownish vaginal discharge and positive EPT test result when hCG is low?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13244 Questions

default
Posted on Tue, 29 May 2018 in Pregnancy
Question: 5 days missed period.. thursday early pregnancy test ept positive 2 days before that was negative.. went to gp thursday for high bp.. she took blood hcg count was 29.. last period nov. 20 2017 i went to ob. on friday they took more blood.. ob said i could be miscarrying bc hcg level is very low, or i could just be really early.they will take blood again
tomorrow n eberyother day after that to see if its going up or down. which i know i ovulated on the 6th dec.. today i went to bathroom and wiped it was a pink color spotting wasnt even on my underwear.. i came home it stopped.. no theres brownish discharge color.. i am crampy but have been for almost 2 weeks now.. tight feeling in abdomen.. im afraid im miscarrying or have an etopic pregnancy.. im not seeing doc tomm.. just getting bloodwork.. any insight..to what could be happening
doctor
Answered by Dr. Rakhi Tayal 16 minutes later
Brief Answer:
Can be miscarriage or implantation bleeding.

Detailed Answer:
Hello,
Thanks for posting your query.
The mild pink or brownish discharge that you are having can be due to a miscarriage or an ectopic pregnancy. The only way to diagnose is to get the blood Hcg levels evaluated and get an ultrasound scan done to find out the location of pregnancy. The HCG levels right now are too low and a miscarriage is more likely. The third possibility is of an implantation bleeding in which case the HCG levels will start rising.
Do take rest and consult your gynecologist for proper investigations to find cause and prescription medicines to prevent any early miscarriage.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Rakhi Tayal 15 minutes later
is this an rmergency like i should go to the hospital?? could i be pregnant and this be ok.. or is this definitely not something that happens in normal pregnancy.. ??
doctor
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Wait if it is just a spotting.

Detailed Answer:
Hello.
Thanks for writing again.
In case the bleeding continues and you need to use a pad for it then it is an emergency. If it stops after a mild spotting then you can wait for a day or two till you get an appointment with your gynecologist. If it is just a spotting then it can be an implantation bleeding which is normal.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.


Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Rakhi Tayal 48 hours later
went to er i am having miscarriage hcg went down to 16.. today flow started at 4pm.. the cramps are pretty bad.. worse than normal period pains.. im bleesing but not soaking thru pads.. its like a period.. im starting to see tissue in the blood.. ive been lightheaded since i started bleeding. but like i said im not bleeding more than a normal period.. i just took 2 500mgs tylenol.. im having werid feelings in my ears. like high pitch ringing.. is this normal?? or should i go back to er.. im afraid to go to sleep without knowing if im ok
doctor
Answered by Dr. Rakhi Tayal 15 minutes later
Brief Answer:
This is normal.

Detailed Answer:
Hello.
Thanks for writing again.
This is normal. The pain of a miscarriage is more than that of a period. No need to worry. Just have rest and let the bleeding continue.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Rakhi Tayal 40 hours later
im still bleeding its more like a period now.. my emotions r all over, very tired, lightheaded foggy feeling.. im not sure if all this is normal or not ??
doctor
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer:
This is normal.

Detailed Answer:
It is normal to bleed for a few days after an abortion. The bleeding will stop on its own in next 4-5 days. No need to worry.
Regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on